STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5532-G-309-E |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/06/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported: patient had a manipulation under anesthesia.
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: triathlon ps fem component, cemented; cat# 5515-f-402; lot# euv3hd tri ts baseplate size 3; cat# 5521-b-300; lot#e3h3ta triathlon symmetric x3 patella; cat# 5550-g-298-e; lot# 11p9 triathlon fix.Peg 2 per pk; cat# 5575x000; lot#jt42r simplex p with tobramycin 1 pack; cat# 6197-9-001; lot# mhb021 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.